MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Codes Overheating of Device (1437); Insufficient Flow or Under Infusion (2182); Noise, Audible (3273)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was noisy, overheating, and not providing enough oxygen.Replacement columns did not resolve the issue.As a result, the patient's oxygen levels would drop and they would experience difficulty breathing.When the patient is home, they are able to go to their stationary unit; however, when the patient is at work traveling, they are unable to get access to a backup device.The patient mentioned they have been hospitalized previously due to this issue.A replacement device was sent out to the patient and the patient is doing better.
 
Additional Manufacturer Narrative
B3: date of event is estimated.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.

Brand Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25446325
Report Number3004672275-2026-00152
Device Sequence Number5938911
Product Code CAW
UDI-Device Identifier00817131020179
UDI-Public(01)00817131020179
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown